Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

140 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does taking diabetic medicine and Rozat result in a decreased BP ?

SIR I AM A BP PATITENT FOR PAST 4 YEARS TAKING POLYTORVSVA 5MM RECENTELY MY TRIGLYRIDE HAS INCREAED TO 360 AND AM TAKING ROZAT AFTER 7 DAYS I FIND MY BP HAS BECOME NORMAL AND I HAVE STOPPED TAKING BP MEDICNE FOR BP STILL IT IS 117 I AM 49 YEARS MALE WITH BP 140/90 AND AM TAKING POLYTORVAS 5 ONE TAB . 10 DAYS BACK I GOT MY BLOOD PROFILE DONE AND CAME TO KNOW THAT I HAVE SUGAR FASTING 197 AND PP 287, TRIGLCRIDE 350. I AM TAKING GLYCOMET GP BD FOR SUGAR AND ROZAT FOR TRIGLYCIDE. I FOUND THAT BY BP DROPPED TO 105/77 . I STOOPED BP MEDICINE AND STILL IT IS ON 112/87. MY QUESTION IS IS IT DUE TO DIABTIC MEDCINE AND ROZAT THAT IT HAS DROOPED??
Tue, 17 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication
  User's Response
Hi Shachindra

Welcome to HealthcareMagic.

It is unlikely that the reduction in your BP is due to Glycomet or Rozat .Please see if you are taking your prescription correctly and not overdosing the BP tablet.Have you strated any new physical exercise recently ? Physical exercise , meditation can also decrease BP and it is a good sign.

Please visit your Doctor and get your prescription clear and take accordingly.

Take care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have a friend, a 66-yr old male, in reasonably good health. He was shot 5 times at his work over 10-12 yrs ago, when he was working as a teamster on a movie set in Las Vegas, NV. He was hurt quite seriously; had several surgeries; they removed all but 1 of the 5 total 22 and 45-caliber bullets, safely. However, he lost his spleen, about 1/2 of his intestines, and 1 of his kidneys. It was a workman s comp. case, since he was injured on the job, thus, his care/case was open for many years, resulting in numerous problems/appeals, etc., with the NV State (SIIS) Workmen s Comp. organization. He was on many medications for several years, but, has recovered extremely well.....for the last 8-10 yrs now. He no longer takes any of the meds he took for so long after the shooting. He has not returned to work since, and is considered disabled. Recently, he was assigned a new primary doctor, who ran some bloodwork about 6 months ago, to do a general chk-up on him. The results of the bloodwork, as told to him by the doctor s nurse only, said he was, most likely, borderline diabetic, and, had moderate high blood pressure with hypertension. (He has yet to speak directly with his doctor re: this bloodwork, the diabetes, high blood pressure, etc). The nurse gave him, initially, 2 prescriptions for 2 different high blood pressure medications, which he took for about a month. About 4 weeks ago, he saw the nurse, again, who changed the 2 different meds to only one: Losartan Potassium, 50 mgs, and was told to take 2 as of these pills, both at the same time each morning. I am writing to U regarding this matter on behalf of my friend, who doesn t know enough about prescription meds, to even KNOW that he might be in danger by taking ANY prescribed meds, thus, I am writing this email on his behalf. Neither he nor I can CONFIRM whether he, act., HAS high blood pressure and/ or hypertension; what his blood pressure tests read-outs act read/report/signify. My question is: since SO MANY prescription meds, today, don t pass muster, and are being recalled and lawsuits are flying, I was concerned about my friend s Losartan daily dosages (100 mgs, each a.m, 7 days/week), since he is running on only one kidney. He feels fine; no complaints since beginning this new med. Could U pls let me know if we should be concerned about his taking this medication? Thank U for any advice U can give me.

doctor1 MD

I am vinod chaudhary age 57 normally healthy without any complication mostly all the things all within limit. I was taking metolar 25 mg for BP whereas my BP was around 120/80 i went for preventive checkup doctor suggested me to take Rozat 5 i need your suggestion is it better medicine for maintaining BP.

doctor1 MD

Hello Sir, Please find below my blood test results. Age - 27 yrs old, Male Creatinine - 0.9 mg/dl Cholesterol - 290 mg/dl Triglyceride - 313 mg/dl SGPT - 170 IU/L LDL - 186 Regarding the above report, my doctor prescribed two tablets for cholesterol along with the Hypertension tablets as I have bit High BP. Please find below the details.. Finehart 10mg : 0--0--1 UDIZIA 300 : 0--0--1 I am really wondering that, is there any possibility to happen any diabetic diseases if I take this course? If so, can I limit my cholesterol by taking the diet in food and daily exercises ? Kindly inform me your valuable thoughts regarding my concern. Your help on this matter is greatly appreciated.

Recent questions on  Hypertension

doctor1 MD

Hi I am a male 57 years old, had severe knee pain and swelling in knees, lost 14 lbs in two weeks, after 6 vials of blood the only thing my family physician sould find was an elevated sed level, he made an appointment with a Rheumetologist for me in September, I was taking Simvastatin for 3 years and he had started me on Azor which I took in combination for about 2 weeks and that is when all the knee issues started, he then changed my high blood pressure medication to one that has a diuretic in it and that took the knee swelling down considerably however i now have stiffness in both knees and find it very difficult to get through the day , i have not taken any more simvastatin and am taking 1800 mg motrin a day to try to relieve it.

doctor1 MD

Hi, I am 32 years old and a couple of weeks back I went on a vacation and ever since I am having loose motions sporadically and also feeling dizziness. I checked my BP to be 140/95. Normally my blood pressure is at 125/85. Any idea why I am having loose motions and feeling dizzi at times?

doctor1 MD

Dear Sir, My mother is a patient of high blood pressure and sugar. A week back she suffered from a paralysis attack. Her right side is affected. Right now she is unable to move right side and is unable to speak or express herself. Please advise care cure of it.

doctor1 MD

I was diagnosed with primary hypertension at age 25. My average reading at diagnosis was 145/110, with peak reading at 185/120. In the past few years, my blood pressure readings have averaged out to slightly above normal with medications, averaging 125/95. However, yesterday I had a higher reading of 150/105 and earlier tonight my blood pressure spiked to 140/115 but has now dropped back down to 135/90. I was diagnosed with Type 2 diabetes at age 25 with a fasting blood sugar of 185. Now my blood sugar is in close to normal levels and is treated with Metformin and diet. My A1C is also in normal ranges. I was diagnosed with high cholesterol at age 26. At diagnosis, my total cholesterol was 310. Now it is down to 210 with medication and diet. At diagnois, my LDL cholesterol was 220 and has now dropped to 135 with medications. At diagnosis my HDL cholesterol was 90 and has now risen to 75 with my total cholesterol level being 210 at my last appointment with my cardiologist which was two weeks ago. I have been obese for most of my life and have been unable to lose much weight even with diet and exercise. At my heaviest, I weighed 285 pounds and am now down to 245 pounds which is about 110 pounds overweight.; Relevant drugs:I take Metformin, Benicar, and Vytorin. ) on Sat 10, Jul 2010 09:57pm : Last night, I felt naseous and had waves of slight pain and pressure in my chest. I also felt pain in my jawline and left elbow area, which came and went in waves. I was sweating more than usual and was dizzy, but felt better with rest. Today I went about my normal routine, but felt dizzy when I went on my evening walk and now my left arm is numb. With my history, should I go to the ER just be sure this isn t cardiac related?

doctor1 MD

how often can you take Prednisone? I have reallybad inflamation in my hands and it took it away . The swelling has come back now and I dont know that much about it.

doctor1 MD

Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...

doctor1 MD

Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...